Asymptotics of the eigenvalues of a boundary value problem with rapidly oscillating boundary conditions
Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 540-551
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_4_a12,
author = {R. R. Gadyl'shin},
title = {Asymptotics of the eigenvalues of a boundary value problem with rapidly oscillating boundary conditions},
journal = {Differencialʹnye uravneni\^a},
pages = {540--551},
year = {1999},
volume = {35},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_4_a12/}
}
TY - JOUR AU - R. R. Gadyl'shin TI - Asymptotics of the eigenvalues of a boundary value problem with rapidly oscillating boundary conditions JO - Differencialʹnye uravneniâ PY - 1999 SP - 540 EP - 551 VL - 35 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_4_a12/ LA - ru ID - DE_1999_35_4_a12 ER -
R. R. Gadyl'shin. Asymptotics of the eigenvalues of a boundary value problem with rapidly oscillating boundary conditions. Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 540-551. http://geodesic.mathdoc.fr/item/DE_1999_35_4_a12/